# SDR IPXA2021022265929

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Aircraft time: 27,637 hours, 18,507 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 652533417
- Condition: Gouged
- Location: Main Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG 2 MAIN CARGO DOOR OUTER LOWER SKIN GOUGED.  TEMP REPAIRED PER UPS EO B757-5230-79320-A VTMAE EA 757-5230-27-A2549 REV-.
